# SDR CALA9802070

- Difficulty date: November 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27783
- Make and model: Boeing 727232
- Aircraft serial: 20638
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 2 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND TWO 1 INCH CRACKS AT SCREW HOLE TO RIVET HOLES OF NR 2 SLAT UPPER TRAILING EDGE WHERE I/B HOOK MOUNTS.  THE FASTENERS WERE REMOVED AND A REPAIR DOUBLER WAS INSTALLED IAW SRM 51-10-2, PAGE 3 AND 57-50-3, PAGES 27-28.
